# SDR AALA20161023003

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 47,218 hours, 23,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 593639519
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL INTERCOSTAL GUSSET CRACKED AT AFT END OF KEEL BEAM.  REMOVED AND REPLACED GUSSET IAW SRM 51-60-00 AND DRAWING 5936395.
